On a measure of algebraic independence of modulus and values of Jacobi elliptic function

  • Ya.M. Kholyavka Ivan Franko Lviv National University, 1 Universytetska str., 79000, Lviv, Ukraine
Keywords: measure of algebraic independence, Jacobi elliptic function
Published online: 2013-06-20

Abstract


It is proved an estimation of a measure of algebraic independence for the modulus and values at various algebraic points of the Jacobi elliptic function.

Article metrics
PDF downloads: 91
Abstract views: 235
How to Cite
(1)
Kholyavka Y. On a Measure of Algebraic Independence of Modulus and Values of Jacobi Elliptic Function. Carpathian Math. Publ. 2013, 5 (1), 134-142.